Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 245, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 12, 2008, 4:05 AM CDT for Decatur County, Wayne County, Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 4:05 AM CDT (09:05 UTC)
- Expired
- Jun 12, 2008, 4:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Decatur County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 113 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 120905
SVRDMX
IAC053-185-120945-
/O.NEW.KDMX.SV.W.0245.080612T0905Z-080612T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
405 AM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
WAYNE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 445 AM CDT.
* AT 401 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF PLEASANTON...OR 70 MILES WEST OF LANCASTER...AND
MOVING NORTHEAST AT 42 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLEASANTON AND DAVIS CITY BY 410 AM CDT...
9 MILES SOUTHEAST OF LEON BY 420 AM CDT...
LINEVILLE BY 425 AM CDT...
CLIO BY 430 AM CDT...
ALLERTON AND 8 MILES SOUTHEAST OF HUMESTON BY 440 AM CDT...
CORYDON AND MILLERTON BY 445 AM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 10.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4090 9361 4090 9310 4059 9310 4057 9317
4057 9398
TIME...MOT...LOC 0905Z 237DEG 37KT 4056 9381
$$
DONAVON2 follow-up statements
000
WWUS53 KDMX 120930
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT THU JUN 12 2008
IAC053-185-120945-
/O.CON.KDMX.SV.W.0245.000000T0000Z-080612T0945Z/
DECATUR IA-WAYNE IA-
430 AM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WAYNE AND EASTERN DECATUR COUNTIES...
AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CLIO...OR 54 MILES WEST OF LANCASTER...MOVING NORTHEAST
AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALLERTON AND 9 MILES SOUTHEAST OF HUMESTON BY 440 AM CDT...
CORYDON AND MILLERTON BY 445 AM CDT...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE
HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4057 9364 4090 9361 4090 9310 4059 9310
4057 9315 4058 9316 4058 9331 4057 9332
TIME...MOT...LOC 0930Z 237DEG 37KT 4069 9352
$$
DONAVON000
WWUS53 KDMX 120945
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 AM CDT THU JUN 12 2008
IAC053-185-120955-
/O.EXP.KDMX.SV.W.0245.000000T0000Z-080612T0945Z/
DECATUR IA-WAYNE IA-
445 AM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND EASTERN DECATUR
COUNTIES HAS EXPIRED...
AT 443 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4057 9364 4090 9361 4090 9310 4059 9310
4057 9315 4058 9316 4058 9331 4057 9332
TIME...MOT...LOC 0930Z 237DEG 37KT 4068 9351
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:40 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 12, 3:40 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 AM CDT THU JUN 12 2008 .DISCUSSION... A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL MOVE SLOWLY EAST OVER THE NEXT 24 TO 36 HOURS. THERE ARE A COUPLE OF SHORT WAVES ROTATING AROUND THIS FEATURE WHICH WILL MOVE ACROSS THE CWA. THIS SHOULD KEEP SCATTERED SHOWERS AND THUNDERSTORMS GOING OVER THE CWA THROUGH THE MORNING. WITH THE UPPER LEVEL TROUGH STILL TO THE WEST AND THE SURFACE FRONT STILL IN WESTERN IOWA...WE COULD SEE ANOTHER ACTIVE WEATHER DAY...MAINLY ACROSS THE EASTERN PORTION OF THE CWA. A LOT OF THIS WILL DEPEND ON HOW QUICKLY WE CAN CLEAR OUT AND WARM UP. THIS SYSTEM IS VERY COLD...IN FACT IT HAD PRODUCED SNOW IN THE HIGH PLAINS. THUS FOR CENTRAL IOWA...WE ARE SEEING A LOT OF STRATUS DEVELOPING. WITH THE SYSTEM BEING AS DYNAMIC AS IT IS I THINK WE WILL BREAK OUT OF THE STRATUS BY EARLY AFTERNOON AND STORMS SHOULD RE-FIRE ALONG THE FRONT...WHICH SHOULD BE OVER THE FAR EASTERN CWA. BEYOND TODAY...THE SYSTEM PULLS OFF AND THE FRONTAL BOUNDARY LAGS BEHIND BUT SHOULD BE SOUTH OF IOWA MAKING FOR A DRY DAY FRIDAY WITH STILL SEASONABLY COOL TEMPERATURES. WE WARM UP ON SATURDAY AND REMAIN DRY. ON SUNDAY HOWEVER... ALL MODELS STILL SUGGESTING A SHORTWAVE PASSING ACROSS THE CWA SUNDAY BUT THIS SHOULD BE MORE PROGRESSIVE THUS WIDESPREAD HEAVY RAINFALL IS NOT ANTICIPATED... THOUGH LOCALLY HEAVY RAIN MAY OCCUR. LITTLE CHANGE MADE TO TEMPS. && .AVIATION...12/12Z A COLD FRONT BISECTS THE STATE AT 12Z. THE FRONT WILL SLOWLY MOVE EAST TODAY AND BE ALONG AN ALO TO LWD LINE BY 20Z. SCT SHRA/TSRA WILL MOVE ACROSS THE CWA THIS MORNING BEFORE A BRIEF BREAK. SCT STRONG TSRA ARE XPCTD ALONG/AHEAD OF THE FRONT THIS AFTN AROUND PEAK HTG AND MOVING OUT OF THE TAF SITES EARLY EVENING. LINGERING SHOWERS/STORMS MAY PERSIST EAST THROUGH 06Z. MVFR/LCL IFR COND XPCTD THROUGH THE MORNING AND LATER AFTN. VFR/MVFR COND XPCTD DURING THE EARLY AFTN. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ADAIR-ADAMS- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS- CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MADISON-MARSHALL- PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-TAYLOR-UNION- WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM/LONG TERM/AVIATION...FAB
Hazardous weather outlook, Jun 11, 3:48 PM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 348 PM CDT WED JUN 11 2008 IAZ026>028-037>039-048>050-060>062-072>075-082>086-093>097-122100- FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL- TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION- CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 348 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL DEVELOP TO THE WEST AND MOVE INTO THE AREA THIS EVENING. THE STRONG STORMS WILL ADVANCE EAST TO THE INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT. ALL MODES OF SEVERE WEATHER AREA LIKELY THIS EVENING. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO THURSDAY EVENING. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS EARLY FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY INTO MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR A TWO TO THREE HOUR PERIOD FROM THE BEGINNING OF THE THUNDERSTORMS THIS EVENING...AND IS NOT EXPECTED THURSDAY. IAZ004>007-015>017-023>025-033>036-044>047-057>059-070-071-081- 092-122100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- TAYLOR- 348 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL DEVELOP AND MOVE INTO WESTERN IOWA THIS EVENING. THE STORMS WILL ADVANCE TO THE INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT...AND ACROSS OUR AREA BETWEEN MIDNIGHT AND 5 AM. THE MAIN SEVERE WEATHER THIRD WILL BE FOR HAIL AND HIGH WINDS. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A LAMONI TO TAMA LINE DURING THE AFTERNOON THURSDAY. A BETTER CHANCE FOR STORMS WILL ARRIVE ON SUNDAY INTO MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM AROUND MIDNIGHT THROUGH THE PREDAWN HOURS...AND POSSIBLY THURSDAY AFTERNOON.
In the hours before
Local storm report, Jun 12, 1:48 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
148 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HEAVY RAIN NW GOWRIE 42.28N 94.29W
06/12/2008 M1.75 INCH WEBSTER IA TRAINED SPOTTER
&&
KJLocal storm report, Jun 12, 2:36 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM FLASH FLOOD 5 NNW PATTERSON 41.42N 93.90W
06/12/2008 MADISON IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS 6 TO 8 INCHES OF WATER FLOWING
OVER THE 2800TH BLOCK OF THE CUMMING ROAD.
&&
BMOYERLocal storm report, Jun 12, 2:37 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
237 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD 2 SSE AMES AIRPORT 41.97N 93.61W
06/12/2008 STORY IA LAW ENFORCEMENT
WATER WAS REPORTED 2 TO 3 FEET DEEP OVER PARTS OF HWY 69
SOUTH OF AMES.
1200 AM FLASH FLOOD SLATER 41.88N 93.68W
06/12/2008 STORY IA LAW ENFORCEMENT
STREET FLOODING WAS REPORTED IN SLATER.
0210 AM FLASH FLOOD E GILBERT 42.11N 93.64W
06/12/2008 STORY IA LAW ENFORCEMENT
WATER WAS OVER THE ROAD AT 170TH AND 530TH.
&&
KJLocal storm report, Jun 12, 2:45 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM FLASH FLOOD WATERLOO 42.49N 92.35W
06/12/2008 BLACK HAWK IA LAW ENFORCEMENT
HEAVY RAIN WAS OVERWHELMING THE PUMPING CAPABILITIES IN
MANY AREAS OF THE CITY...AND STREET FLOODING WAS
REPORTED.
0207 AM FLASH FLOOD NORTHWOOD 43.44N 93.22W
06/12/2008 WORTH IA LAW ENFORCEMENT
STREET FLOODING WAS REPORTED.
0142 AM FLASH FLOOD WEBSTER CITY 42.46N 93.82W
06/12/2008 HAMILTON IA LAW ENFORCEMENT
STREET FLOODING WAS REPORTED.
&&
KJLocal storm report, Jun 12, 2:55 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
255 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLASH FLOOD 10 N CORNING 41.14N 94.72W
06/12/2008 ADAMS IA LAW ENFORCEMENT
WATER WAS REPORTED OVER NUMEROUS CROSS ROADS WITH 110TH
STREET ACROSS THE NORTHERN PORTION OF THE COUNTY.
&&
KJLocal storm report, Jun 12, 3:35 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM FLOOD GUTHRIE CENTER 41.68N 94.50W
06/12/2008 GUTHRIE IA EMERGENCY MNGR
SOUTH RACCOON RIVER OUT OF ITS BANKS WITH FLOODING IN
CITY. SANDBAGGING HAS STARTED NEAR WATER PLANT...CITY
WELLS...POOLS...AND MUNICIPAL GAS FACILITIES.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:12 PM CDT | Tornado Warning | DMX | Emmet, Palo Alto | 48 min |
| Jun 11, 7:29 PM CDT | Tornado Warning | DMX | Emmet, Palo Alto | 46 min |
| Jun 11, 7:39 PM CDT | Tornado Warning | DMX | Crawford | 18 min |
| Jun 11, 7:41 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 34 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 44 min |
| Jun 11, 7:53 PM CDT | Tornado Warning | DMX | Crawford | 52 min |
| Jun 11, 7:59 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 11, 8:02 PM CDT | Tornado Warning | DMX | Sac | 28 min |
| Jun 11, 8:08 PM CDT | Flash Flood Warning | DMX | Palo Alto, Pocahontas | 6 hr |
| Jun 11, 8:12 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 48 min |
| Jun 11, 8:15 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 45 min |
| Jun 11, 8:17 PM CDT | Tornado Warning | DMX | Audubon, Carroll | 43 min |
| Jun 11, 8:26 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 34 min |
| Jun 11, 8:31 PM CDT | Tornado Warning | DMX | Carroll | 29 min |
| Jun 11, 8:33 PM CDT | Tornado Warning | DMX | Kossuth | 42 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 27 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 57 min |
| Jun 11, 8:52 PM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 11, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 46 min |
| Jun 11, 8:59 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 31 min |
| Jun 11, 9:06 PM CDT | Flash Flood Warning | DMX | Kossuth | 6 hr |
| Jun 11, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 50 min |
| Jun 11, 9:12 PM CDT | Tornado Warning | DMX | Kossuth | 33 min |
| Jun 11, 9:16 PM CDT | Flash Flood Warning | DMX | Audubon, Carroll, Cass | 6 hr |
| Jun 11, 9:18 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Guthrie | 42 min |
| Jun 11, 9:33 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Worth | 6 hr |
| Jun 11, 9:35 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 40 min |
| Jun 11, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 38 min |
| Jun 11, 9:54 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 36 min |
| Jun 11, 9:55 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 6 hr |
| Jun 11, 9:57 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 48 min |
| Jun 11, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 44 min |
| Jun 11, 10:02 PM CDT | River Flood Warning | DMX | Humboldt | 13 hr |
| Jun 11, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock | 39 min |
| Jun 11, 10:26 PM CDT | Flash Flood Warning | DMX | Boone, Dallas | 6 hr |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Story | 49 min |
| Jun 11, 10:32 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 43 min |
| Jun 11, 10:34 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Story, Wright | 6 hr |
| Jun 11, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 52 min |
| Jun 11, 11:01 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 44 min |
| Jun 11, 11:04 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 56 min |
| Jun 11, 11:08 PM CDT | Flash Flood Warning | DMX | Hancock, Winnebago | 6 hr |
| Jun 11, 11:16 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 29 min |
| Jun 11, 11:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 55 min |
| Jun 11, 11:27 PM CDT | Flash Flood Warning | DMX | Adams | 6 hr |
| Jun 12, 12:08 AM CDT | River Flood Warning | DMX | Cass | 21 hr |
| Jun 12, 12:15 AM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 12, 12:23 AM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 12, 12:28 AM CDT | Flash Flood Warning | DMX | Madison | 6 hr |
| Jun 12, 1:28 AM CDT | Flash Flood Warning | DMX | Marshall, Tama | 6 hr |
| Jun 12, 2:26 AM CDT | Areal Flood Warning | DMX | Palo Alto, Pocahontas | 6 hr |
| Jun 12, 3:06 AM CDT | Areal Flood Warning | DMX | Kossuth | 6 hr |
| Jun 12, 3:22 AM CDT | Areal Flood Warning | DMX | Audubon, Carroll, Cass | 5 hr |
| Jun 12, 3:50 AM CDT | Areal Flood Warning | DMX | Adair, Guthrie | 6 hr |
| Jun 12, 4:23 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie | 23 min |
| Jun 12, 5:30 AM CDT | Areal Flood Warning | DMX | Adams | 3 hr |
| Jun 12, 6:26 AM CDT | Areal Flood Warning | DMX | Madison | 3 hr |
| Jun 12, 7:00 AM CDT | Areal Flood Warning | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 26 more | 12 hr |
| Jun 12, 9:39 AM CDT | River Flood Warning | DMX | Decatur | 34 hr |
| Jun 12, 12:21 PM CDT | River Flood Warning | DMX | Story | 15 hr |
| Jun 12, 1:13 PM CDT | River Flood Warning | DMX | Lucas | 38 hr |
| Jun 12, 1:27 PM CDT | River Flood Warning | DMX | Polk | 14 hr |
| Jun 12, 3:04 PM CDT | Areal Flood Warning | DMX | Marion | 12 hr |
| Jun 12, 3:09 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 29 min |
| Jun 12, 3:29 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 27 min |
| Jun 12, 3:47 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 28 min |
| Jun 12, 3:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 27 min |
| Jun 12, 4:21 PM CDT | Tornado Warning | DMX | Appanoose, Davis | 39 min |
| Jun 12, 4:40 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 34 min |
| Jun 12, 4:47 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 32 min |
| Jun 12, 4:57 PM CDT | Tornado Warning | DMX | Davis | 48 min |
| Jun 12, 5:06 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 39 min |
| Jun 12, 5:19 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 12 hr |
| Jun 12, 5:26 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 14 min |
| Jun 12, 5:30 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 17 min |
| Jun 12, 5:36 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 24 min |
| Jun 12, 5:48 PM CDT | Tornado Warning | DMX | Davis | 30 min |
| Jun 12, 6:56 PM CDT | Areal Flood Warning | DMX | Adair, Adams, Black Hawk, Boone, Bremer, Butler and 17 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.